Continuous feedback fluid queues


Scheinhardt, Werner and Foreest, Nicky van and Mandjes, Michel (2005) Continuous feedback fluid queues. Operations Research Letters, 33 (6). pp. 551-559. ISSN 0167-6377

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:We investigate a fluid queue with feedback from the (finite) buffer to the background process. The latter behaves as a continuous-time Markov chain, but the generator (and traffic rates) depend continuously on the current buffer level. We derive the Kolmogorov equations, and, for two-state background processes, the explicit stationary distribution.
Item Type:Article
Copyright:© 2005 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 224513